# SDR CALA2013082790795

- Difficulty date: August 8, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 60,837 hours, 16,978 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SMOKE DETECTOR DOESN'T TEST. SECURED AFT LAVATORY SMOKE DETECTOR CONNECTOR.  SYSTEM TESTED OK.
